# SDR AALA2000374

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ALONG BOTTOM OF STRINGER 30 FROM STATION 1050-1070.  REMOVED CORROSION.  ALODINED AND PRIMED.  REINSTALLED FASTENERS.  REMOVED FOR CORROSION REMOVAL 51-30-2.  (M)
